# SDR 2022F00318

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: General aviation
- Aircraft: N471FX
- Make and model: Lear 23LEAR
- Aircraft serial: 45500
- Aircraft time: 4,361 hours, 3,279 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE MORNING OF 08/13/2022 WE WERE READY TO TAKEOFF FROM RUNWAY 9 AT CYYJ.  WE WERE CLEARED FOR TAKEOFF LINED UP ON THE RUNWAY.  UPON ADVANCING THE THROTTLES FOR TAKEOFF, WE RECEIVED AN AMBER CAS MESSAGE WITH DU 1 BOT CARD.   WE RETARDED THE THROTTLES AND ABORTED THE TAKEOFF.  WE TAXIED TO THE RAMP WITHOUT INCIDENT.
